# SDR SIMA20190612001

- Difficulty date: June 12, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 38,097 hours, 33,152 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CLIP ON FRAME 65 AT CARGO DOOR SILL CORRODED.  -C/A-COMPLIED WITH REPAIR IAW SRM 53-31-04.
